# SDR VNAA0503011

- Difficulty date: March 21, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 1,978 hours, 1,950 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Piston
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT (CLT TO ROC) THE L REV UNLOCKED CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2532 FOLLOWED THE QRH, RETURNED TO CLT, AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE DEFERRED THE LT THRUST REVERSER AND C/W THE M FUNCTION IAW CRJ 200 MEL 78-30-01 B.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  ON 25MAR05 AFTER TROUBLESHOOTING, THE MEL WAS CLEARED BY LUBRICATING THE LT THRUST REVERSER PDU LOCK PISTON IAW CRJ 200 AMM 12-20-78-640-805.  OPERATIONAL CHECKS WERE GOOD IAW CRJ 200 AMM 78-30-00-720-809.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
